# SDR CALA0400556

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 54,040 hours, 25,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Inoperative
- Location: Sta
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN OVERHEAD EMERGENCY LIGHTS WOULD NOT ILLUMINATE BETWEEN ROWS 10-18.  THE POWER PACK BATTERIES AT STA 500 WERE REMOVED AND REPLACED IAW MM 33-53-00.
